Recently my ankles are swelling whenever I have a stressful experience at work. My heart also pounds at times, but it can be when I turn over in bed, take a bath, etc. I have next to no heart risks as I have low normal blood pressurea, ideal cholesterol and triglycerides, a healthy weight and an excellent diet. But, I have gained fifteen to twenty pounds from being thin and fit when I had to stop exercising due to radiation-induced anemia (I'd had stage 0 breast cancer which has been resolved). I had previously had white fingernails for a few years and this is mostly gone, presumably due to taking iron and eating more foods with iron. But, I had thought it was a symptom of liver problems, giving up on that when a few doctors told me I had no liver symptoms and they didn't know what white nails would signify. The nails were white toward the knuckles and more pink near the fingertips. When I enter swollen ankles and fatigue and heart pounding and other symptoms I have here, I keep getting cyrrosis of the liver. My grandmother died in old age of a rare liver disease that was not caused by alcohol consumption. I don't drink, although I have consumed very small amounts occasionally in the past (one drink with dinner maybe six times per year). I am concerned that perhaps my exhusband might have given me hepatitis. He claimed his exwife was unfaithful, and he also gave me an HPV infection which led to cervical changes, even after he claimed to have been tested and shown not to have that; I later was told that no test for men was available at that time. So, I wonder if I could have something like that since I have so much fatigue. It started a few years ago and won't seem to go away. I have excellent health habits. Any ideas?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?